# SDR AALA202208166890

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 59,859 hours, 35,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664605
- Part serial: A6713RP
- Condition: None
- Location: Zone 800 - Doors
- Part time: 50,210 hours, 30,257 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE REQUIRES REPLACEMENT. FAILS EMERGENCY LIGHTS BITE TEST. REPLACED R1 SLIDE ASSEMBLY PER TASK CARD 26L00025011
